# SDR AALA990363

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AROUND ICE LIGHT STRINGER 14R-17R STATION 720B-C.  INSTALLED DOUBLER AT RIGHT ICE LIGHT CUTOUT PER SRM 53-30-3 PAGE 137-140 FIG 22 AND ECO 11697, DATED 3/3/99.  (M)
